BUI Xuan Hai, PhD

Faculty of Mathematics and Computer Science
University of Science, VNUHCM
Ho Chi Minh City, Vietnam
Tel: (+84) 903380967

Scientific Education

1976: BSc.  Belorus State University.

1988: Ph.D, St. Petersburg University, Russia.
          Thesis: Arrangement of subgroups in the special linear group over a division ring

          Supervisor: Professor Zenon Ivanovich Borevich

Academic & Research Experience

    • Modern Algebra
    • Fields and Galois Theory
    • Ring Theory
    • Linear groups

    Research Skills/Interests: Division rings; Linear groups over rings; groups and their generalizations.

Publication List (selected from 2013-now)

  1. T. T. Deo, M. H. Bien, and B. X. Hai, On division subrings normalized by almost subnormal subgroups in division rings, Period. Math. Hungar. 80 (2019) 15-27.
  2. B. X. Hai, V. M. Trang, and M. H. Bien, A note On subgroups in a division ring that are left algebraic over a division subring, Archiv Math. 113(2019) 141-148.
  3. B. X. Hai, M. H. Bien, and H. V. Khanh, Generalized power central group identities in almost subnormal subgroups of  Algebra i Analiz 34:1 (2019) 225-239 (Russian), English transl. in St. Petersburg Math. J. (2019) (accepted).
  4. B. X. Hai and H. V. Khanh, On free subgroups in maximal subgroups of skew linear groups, Internat. J. Algebra and Comput. 29:3 (2019) 603-614, .DOI: 10.1142/S0218196719500164
  5. T. T. Deo, M. H. Bien, B. X. Hai, On weakly locally finite division rings, Acta Math. Vietnam., 44 (2019) 553-569,
  6. N. K Ngoc, M. H. Bien, B. X. Hai, Free subgroups in almost subnormal subgroups of general skew linear groups, Algebra i Analiz, 28:5 (2016), 220-235, English translation in St. Petersburg Math. J., 28:5 (2017), 707-717.
  7. B. X. Hai, N. A. Tu, On multiplicative subgroups in division rings, J. Algebra Appl., 15:3 (2016) 1650050 (16 pages).
  8. B. X. Hai, N. K. Ngoc, A note on the existence of non-cyclic free subgroups, Archiv Math., 101:5 (2013), 437-443.
  9. T. T. Deo, B. X. Hai, Corrigendum to the proofs of some theorems in the article “On the radicality of maximal subgroups in GL(n, D)” [J. Algebra 365 (2012), 42-49], J. Algebra 410 (2014), 541-544.
  10. B. X. Hai, N. V. Thin, On subnormal subgroups in general skew linear groups, Vestnik. St. Peterburg Univ., Math., 2013, 46: 1, 43-48.
  11. B. X. Hai, N. V. Thin, On the proof of some theorem on locally nilpotent subgroups in division rings, Comm. Algebra, 41:1 (2013), 401-403.